# SDR CA080305016

- Difficulty date: March 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Component: Engine, Pwc, PW545B
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: E

## Discrepancy

(CAN) DESCENDING THROUGH FL370, THE ENGINE ELECTRONIC CONTROL REVERTED TO MANUAL AND ENGINE N2 SPEED REDUCED TO 41 PERCENT ASSOCIATED WITH VIBRATION. THE ENGINE DID NOT RESPOND TO THRUST LEVER INPUT AND THE CREW ELECTED TO SHUTDOWN THE ENGINE. TROUBLESHOOTING IS ONGOING. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080305016)
